Toggle Main Menu Toggle Search

Open Access padlockePrints

Cost-effectiveness of adjunctive antimicrobials in the treatment of periodontitis

Lookup NU author(s): Professor Peter Heasman, Dr Chris VernazzaORCiD

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Heasman PA, Vernazza CR, Gaunt FL, Pennington MW

Publication type: Article

Publication status: Published

Journal: Periodontology 2000

Year: 2011

Volume: 55

Issue: 1

Pages: 217-230

Print publication date: 07/12/2010

ISSN (print): 0906-6713

ISSN (electronic): 1600-0757

Publisher: Wiley-Blackwell Publishing, Inc.

URL: http://dx.doi.org/10.1111/j.1600-0757.2010.00341.x

DOI: 10.1111/j.1600-0757.2010.00341.x


Altmetrics

Altmetrics provided by Altmetric


Share